Header

UZH-Logo

Maintenance Infos

Dissipative continuous Euler flows


De Lellis, Camillo; et al (2013). Dissipative continuous Euler flows. Inventiones Mathematicae, 193(2):377-407.

Abstract

We show the existence of continuous periodic solutions of the 3D incompressible Euler equations which dissipate the total kinetic energy.

Abstract

We show the existence of continuous periodic solutions of the 3D incompressible Euler equations which dissipate the total kinetic energy.

Statistics

Citations

Dimensions.ai Metrics
53 citations in Web of Science®
58 citations in Scopus®
56 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

42 downloads since deposited on 29 Nov 2013
41 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2 August 2013
Deposited On:29 Nov 2013 10:29
Last Modified:18 Mar 2020 23:24
Publisher:Springer
ISSN:0020-9910
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00222-012-0429-9

Download

Green Open Access

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 933kB
View at publisher
Download PDF  'Dissipative continuous Euler flows'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 933kB